# SDR IPXA2015051689127

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 0693RP
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L1 DOOR ESCAPE SLIDE FAILED TO FULLY DEPLOY DURING TC 4045.  OPS CHECK L1 ESCAPE SLIDE ROUTINE REPLACEMENT COMPLIED WITH ON TC4045.
